# SDR CA060616005

- Difficulty date: June 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,955 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, ENROUTE TO DESTINATION, THE NR 2 ENGINE AUTO FEATHERED AND SHUTDOWN.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER PROBLEM.  THE NR 2 ENGINE WILL BE REPLACED ON SITE. NO CONCLUSION AS TO THE CAUSE HAVE BEEN ARRIVED AT.    (TC NR 20060616005)
